Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

[Toxic epidermal necrolysis after treatment with oseltamivir: case report].

Abstract Source:

Arch Argent Pediatr. 2010 Jun;108(3):e76-8. PMID: 20544126

Abstract Author(s):

Paula Luna, Marcela Zuazaga, Cecilia Chede, Elías Entin, Margarita Larralde

Article Affiliation:

Sección de Dermatología Pediátrica, Hospital Ramos Mejía. paulacarolinaluna@gmail.com

Abstract:

Toxic epidermal necrolysis is a rare acute and potentially life-threatening drug-related reaction. Osetalmivir is one of the drugs responsible for these reaction. We describe the case of a Down syndrome patient with toxic epidermal necrolysis previously treated with oseltamivir.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.